# SDR FDEA201109063714

- Difficulty date: September 6, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 45,894 hours, 7,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424527
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO BAY,  LONGERON 52 BETWEEN STA 1119-6-10,  FOUND SPLICE FITTING WITH CORROSION.   SPLICE FITTING REMOVED AND REPLACED WITH NEW MACHINED SPLICE AS PER SRM 51-33-01 REV 47.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
